# SDR AALA201708299009

- Difficulty date: August 11, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D53471087203
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UNDER THE LEFT AFT GALLEY FLOOR STRUCTURE ON CONNECTING SECTION AT FRAME 68 AND STRINGER 23L. REPLACED SECTION-CONNECT IAW SRM 51-72-11 AND DRAWING D53474250.
